# SDR SWIA201540892

- Difficulty date: February 26, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 32,773 hours, 27,137 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PLANK, TANK ACCESS CUT OUT RIM AT 510 AB, HAS PITTING CORROSION ON LOWER SURFACE, INBD AND OTBD AREAS AS MARKED, C-CHECK, RO 3/12/15, COMPLIED WITH CORROSION REMOVAL, ROTO PEEN AND RESTORED FINISH TO TANK CUTOUT, RIM AT 510AB AROUND ENTIRE CIRCUMFERENCE OF FUEL CELL CUTOUT 0A TO 360A  BLEND OUT WAS IN CRITICAL AREA WITH A MATERIAL LOSS OF .001", REF  REO.  FOUND TO BE WITH IN LIMITS.  NO LEAKS NOTED AT THIS TIME.
